Please use this identifier to cite or link to this item: https://scholarbank.nus.edu.sg/handle/10635/102905
DC FieldValue
dc.titleAttack on RSA-type cryptosystems based on singular cubic curves over Z/nZ
dc.contributor.authorChua, S.K.
dc.contributor.authorLeung, K.H.
dc.contributor.authorLing, S.
dc.date.accessioned2014-10-28T02:31:06Z
dc.date.available2014-10-28T02:31:06Z
dc.date.issued1999-09-17
dc.identifier.citationChua, S.K.,Leung, K.H.,Ling, S. (1999-09-17). Attack on RSA-type cryptosystems based on singular cubic curves over Z/nZ. Theoretical Computer Science 226 (1-2) : 19-27. ScholarBank@NUS Repository.
dc.identifier.issn03043975
dc.identifier.urihttp://scholarbank.nus.edu.sg/handle/10635/102905
dc.description.abstractSeveral RSA-type cryptosystems based on singular cubic curves have been proposed in recent years (cf. Koyama, Lecture notes in Computer Science, vol. 921, Springer, Berlin, 1995, pp. 329-339; Kuwakado, IEICE Trans. Fund. E78-A (1995) 27-33; Koyama, IEICE Trans. Fund. E77-A (1994) 1309-1318). We show that these schemes are equivalent and demonstrate that they are insecure if a linear relation is known between two plaintexts. © 1999 Elsevier Science B.V. All rights reserved.
dc.sourceScopus
dc.subjectRSA-type cryptosystems
dc.subjectSingular cubic curves
dc.typeArticle
dc.contributor.departmentMATHEMATICS
dc.description.sourcetitleTheoretical Computer Science
dc.description.volume226
dc.description.issue1-2
dc.description.page19-27
dc.description.codenTCSCD
dc.identifier.isiutNOT_IN_WOS
Appears in Collections:Staff Publications

Show simple item record
Files in This Item:
There are no files associated with this item.

Page view(s)

69
checked on Feb 28, 2021

Google ScholarTM

Check


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.